| Model Number |
5.5MM BC CORKSCREW FT W/ SUTURETAPE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a shoulder arthroscopy the anchor twisted off immediately and broke despite punching and thread cutting.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update avoe 26-mar-2024.It was confirmed that all fragments were retrieved from the patient.
Additional Manufacturer Narrative
Additional information: d9, g3, h6.Complaint allegation is confirmed.One unpackaged ar-1927bct batch 15167268 was received for investigation.Visual inspection confirmed that the bio/anchor was not submitted for examination.No damage was observed on the suture, shaft, or handle.Functional testing doesn't apply to the device.The quality of the bone encountered was not provided.The most likely cause of the reported failure is user error, which can be attributed to improper bone prep, misaligned insertion, and prying/leveraging the device during insertion.